Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (10): 1121-1144    DOI: 10.1007/s10114-016-5719-5
Articles Current Issue| Next Issue| Archive| Adv Search |
The Commutator of the Kato Square Root for Second Order Elliptic Operators on Rn
Yan Ping CHEN1, Yong DING2, Steve HOFMANN3
1. Department of Applied Mathematics, School of Mathematics and Physics, University of Science and Technology Beijing, Beijing 100083, P. R. China;
2. School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems(BNU), Ministry of Education, Beijing 100875, P. R. China;
3. Department of Mathematics, University of Missouri, Columbia, MO 65201, USA

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7